# SDR 2002F00850

- Difficulty date: March 31, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Frchld SA227DC
- Aircraft serial: AC760B
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 20475546
- Part serial: 11990
- Condition: Failed
- Location: Left
- Part time: 5,902 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2591 - GEG - DURING DESCENT, CO-PILOT NOTICED THE CABIN TEMP DIDN'T RESPOND TO TEMP CONTROLLER IN AUTO OR MANUAL MODE.  THE CABIN TEMP KEPT ON RISING, AND PEAKED AT 90F UPON PARKING ON THE RAMP.  THE CREW NOTICED A LIGHT HAZE IN THE CABIN WHEN DEPLANING, ALONG SLIGHT OIL SMELL.  THE CREW RAN THE ENGINES AFTER PASSENGERS HAD DEPLANED AND VERIFIED THE PROBLEM TO BE THE LEFT SIDE BLEED.  IT WAS SUSPECTED THE LT ACM HAD FAILED.  REPLACED ACM, SYSTEM OPS CHECKED GOOD.  (M)
